# SDR DALA2017103107887

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 68,924 hours, 14,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT 4 L&R ATTACHED TO BATT CHARGER M1210 WILL NOT TEST WITH PTT SWITCH. REPLACED POWER SUPPLY M1210 BATTERY REF AMM 33-51. OPS  CHECK GOOD. OK FOR SVC.
